# SDR REXA2017062700759

- Difficulty date: June 27, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 7,796 hours, 5,292 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FA FLASHLIGHT BY MAIN CABIN DOOR NOT CHARGING.   REPLACED THE FWD FA FLASHLIGHT BATTERY IAW AMM 25-61-00.   OPS CHECKED GOOD.
